Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 305-310

Renormalization group analysis for thermal turbulence

Department of Theoretical and Applied Mechanics, 216 Talbot Laboratory, University of Illinois, 104 S. Wright St., Urbana 61801, Illinois, USA

Received 9 May 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. N. Riahi, “Renormalization group analysis for thermal turbulence,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 305-310, 1997.